# SDR QXEA2009061900451

- Difficulty date: June 16, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 20,377 hours, 21,104 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - IMPACT DAMAGE ON RT INBOARD NR 16 SEAT TRACK LUG BETWEEN STA X714.602 AND X715.602.  REMOVED DAMAGE BY BLENDING IAW RD8/4-53-884 PG 6 GEN NOTES 1, 3, 5.  FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED NEW SEAT TRACK REF Q400 SRM 51-40-07-02-01, 51-40-15 AND 51-42-05.
